# SDR AALA2020060879001

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 11,904 hours, 4,634 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - R4 DOOR DAMPER EMERGENCY CYLINDER FOUND AT 800 PSI. CHARGED R4 DOOR ASSIST BOTTLE PER AMM 52-10-00,  NO LEAKS NOTED, OKAY FOR SERVICE.
